# SDR AALA20141226004

- Difficulty date: December 24, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 58,778 hours, 7,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS FROM L2 DOOR TO SEAT ROW 12AB INOPERATIVE.  INSTALLED SERVICEABLE BATTERY PACK IAW MM 33-51-03.  OPERATIONS CHECKED OK.
